MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE THORACIC; SCREW

KLS MARTIN SE & CO. KG LEVEL ONE THORACIC; SCREW
Model Number SEE H11
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device material number nor lot number was identified therefore complaint rate, review of device history records and risk file was not possible.The root cause for the failure cannot be determined since neither material number nor lot number were provided, and the device was not returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Possible material number identified (b)(4).
 
Event or Problem Description
Thoracic screws became slightly loosened from multiple bones in the same location due to unknown reasons.They were removed and replaced.

Brand Name
LEVEL ONE THORACIC
Common Device Name
SCREW
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, deu 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, deu 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key19916973
Report Number9610905-2024-00052
Device Sequence Number18171252
Product Code HRS
UDI-Device Identifier10888118101928
UDI-Public(01)10888118101928
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSEE H11
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale